Article citationsMore>>

D. G. Jayne, “The Molecular Biology of Peritoneal Carcinomatosis from Gastrointestinal Cancer,” Annals Academy of Medicine Singapore, Vol. 32, No. 2, 2003, pp. 219-225.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.